# SDR ABXA20120911275

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 114T02221
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SPLICE PLATE CORRODED REQUIRES REPAIR REF: COI59797-001.  REMOVED DAMAGED SECTION OF LOWER SPLICE PLATE & SPLICED IN REPLACEMENT SECTION IAW ABX REA B657-59997, ACFT WAS GROUNDED.
